# SDR CA191007015

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Faulty
- Location: Nr 3 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURN TO FIELD IN JAN FOR GEAR DISAGREE. CREW DECLARED EMERGENCY.   CORRECTIVE ACTION: PUMP 3A REPLACED AND RH MLG UPLOCK SENSOR PS7GA ADJUSTED (TC# 20191007015)
